Congruences in Isols with a Finite Modulus.

J.C.E. Dekker

Mathematische Zeitschrift (1958)

  • Volume: 70, page 113-124
  • ISSN: 0025-5874; 1432-1823

How to cite


Dekker, J.C.E.. "Congruences in Isols with a Finite Modulus.." Mathematische Zeitschrift 70 (1958): 113-124. <>.

author = {Dekker, J.C.E.},
journal = {Mathematische Zeitschrift},
keywords = {philosophy and foundations of mathematics},
pages = {113-124},
title = {Congruences in Isols with a Finite Modulus.},
url = {},
volume = {70},
year = {1958},

AU - Dekker, J.C.E.
TI - Congruences in Isols with a Finite Modulus.
JO - Mathematische Zeitschrift
PY - 1958
VL - 70
SP - 113
EP - 124
KW - philosophy and foundations of mathematics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.